# SDR AT0500005

- Difficulty date: January 26, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Engine: Rroyce BR700710A110
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 32157083
- Part serial: 301
- Condition: Inoperative
- Location: Rt Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT GOT A RIGHT ANTI-ICE DISAGREE LIGHT ON THE EAD.  REMOVED AND REPLACED THE RIGHT ENGINE ANTI-ICE VALVE.
